| Model Number |
02-01606 |
| Medical Device Problem Codes |
Overheating of Device (1437); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that while charging the sensor a purple light came on and when the sensor was removed from the charger it was noted the sensor was hot and there were burn marks.The device was returned.Device was inspected for general physical integrity and found device was melted by the bottom contacts.The device has a crack on the front left side and is cracked over the qr code and continues down to the center contacts.Device was not able to be heat stress tested or ats (automated test system) due to the melting near the contacts.The battery is bulging and cracking the enclosure of the sensor.The sensor was opened to see if there was internal damage and found corrosion on all the boards.The battery has expanded and has signs of moisture under the yellow tape.Allegation is confirmed.
Event or Problem Description
It patient reported that they charged the snesor and the purple light came on the sensor.The patient took the sensor off the charger and reported that the sensor was hot and had burn marks on the sensor.The patient was concerned that data was not being sent and that the sensor was not working.The patient services rep confirmed that (b)(6) 2023 was the last day data was received.The patient was advised to return the device.A replacement kit was ordered and their service was extended.No patient harm was repoted to the patient.